Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 51, NWS Miami, FL

May 13, 2007Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 13, 2007, 5:12 PM EDT for Broward County, Florida. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2007, 5:12 PM EDT (21:12 UTC)
Expired
May 13, 2007, 6:15 PM EDT
In force
63 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Broward County, FL

The radar

The Miami radar (KAMX), 66 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:40 PM EDTHAIL 0.25Plantation, FLDIME SIZE HAIL REPORTED AT THE INTERSECTION OF SUNRISE BLVD. AND NW 16TH STREET. ALSO STRONG WIND GUSTS.
May 13, 5:45 PM EDTHAIL 0.25Sunrise, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
396 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1454 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 132113
SVRMFL
FLC011-132215-
/O.NEW.KMFL.SV.W.0051.070513T2112Z-070513T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
513 PM EDT SUN MAY 13 2007

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BROWARD COUNTY IN SOUTH FLORIDA.

* UNTIL 615 PM EDT

* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL TO QUARTER SIZE    
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS     
  LOCATED NEAR TAMARAC..AND MOVING SOUTHEAST AT 15 MPH.

* THE STORM WILL AFFECT...

  CORAL SPRINGS
  SUNRISE
  TAMARAC
  NORTH LAUDERDALE
  PLANTATION
  LAUDERHILL

  AND SURROUNDING COMMUNITIES.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 2628 8041 2634 8034 2631 8024 2622 8011
      2604 8011 2601 8014 2601 8021 2622 8044

$$

70/DD
4 follow-up statements
000
WWUS52 KMFL 132133
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
533 PM EDT SUN MAY 13 2007

FLC011-132215-
/O.CON.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
533 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN BROWARD COUNTY...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAUDERDALE LAKES...OR ABOUT NEAR SUNRISE...MOVING
SOUTHEAST AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAVIE
DOWNTOWN...OAKLAND PARK...SEA RANCH LAKES...LAUDERDALE BY THE SEA...
WILTON MANORS...FORT LAUDERDALE...INTERSECTION I-595 AND I-95...FORT
LAUDERDALE BEACH...PORT EVERGLADES...HOLLYWOOD AND DANIA BEACH

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2628 8041 2634 8034 2631 8024 2622 8011
      2604 8011 2601 8014 2601 8021 2622 8044

$$

70/DD
000
WWUS52 KMFL 132157
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT SUN MAY 13 2007

FLC011-132215-
/O.CON.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
557 PM EDT SUN MAY 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN BROWARD COUNTY...

AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR LAUDERHILL...OR ABOUT NEAR FORT LAUDERDALE...MOVING 
SOUTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DAVIE
DOWNTOWN...FORT LAUDERDALE BEACH...INTERSECTION I-595 AND I-95...PORT
EVERGLADES...HOLLYWOOD AND DANIA BEACH

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2624 8036 2627 8028 2627 8018 2622 8011
      2604 8011 2601 8014 2598 8019 2615 8040

$$

70/DD
000
WWUS52 KMFL 132215
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT SUN MAY 13 2007

FLC011-132223-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
615 PM EDT SUN MAY 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY WAS 
ALLOWED TO EXPIRE AT 615 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD 
WEAKENED BELOW SEVERE LIMITS. THUS THE SEVERE THUNDERSTORM WARNING 
WAS BEEN ALLOWED TO EXPIRE.

HOWEVER...THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING... 
GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL 
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE 
LATEST UPDATES.

LAT...LON 2624 8036 2627 8028 2627 8018 2622 8011
      2604 8011 2601 8014 2598 8019 2615 8040

$$

70/DD
000
WWUS52 KMFL 132215 CCA
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
615 PM EDT SUN MAY 13 2007

FLC011-132223-
/O.EXP.KMFL.SV.W.0051.000000T0000Z-070513T2215Z/
BROWARD FL-
615 PM EDT SUN MAY 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWARD COUNTY WAS 
ALLOWED TO EXPIRE AT 615 PM EDT...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAD 
WEAKENED BELOW SEVERE LIMITS. THUS THE SEVERE THUNDERSTORM WARNING 
HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING... 
GUSTY WINDS TO 40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL 
POSSIBLE. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE 
LATEST UPDATES.

LAT...LON 2624 8036 2627 8028 2627 8018 2622 8011
      2604 8011 2601 8014 2598 8019 2615 8040

$$

70/DD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:57 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 13, 2:57 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
257 PM EDT SUN MAY 13 2007

.DISCUSSION...ISOLATED STORMS DEVELOPED SUNDAY AFTERNOON ACROSS
NRN PORTIONS OF MAINLAND SOUTH FLORIDA WITH A COUPLE OF THEM
REACHING NEAR SEVERE LEVELS. A RATHER UNSTABLE AIRMASS WITH VERY
COLD TEMPERATURES ALOFT...DIURNAL HEATING AND LAKE/SEA BREEZES
WERE THE MAIN MECHANISM FOR THE DEVELOPMENT OF THESE STORMS. A
FRONTAL BOUNDARY ACROSS NRN FLORIDA WILL DRIFT SOUTH TO MAINLAND
SOUTH FLORIDA THROUGH TUE MORNING. THIS WILL ACT AS A FOCUSING
MECHANISM FOR DAILY SHWRS/TSTMS ACROSS THE FORECAST AREA. BOTH GFS
AND NAM INDICATES INCREASING MOISTURE DURING THIS PERIOD AND GFS
EVEN INDICATES POPS IN THE HIGH CHANCE TO NMRS CATEGORY. DECIDED
TO KEEP IT IN THE HIGH CHANCE AND NOT GO AS HIGH AS GFS YET.

A SFC RIDGE WILL MOVE EAST OVER THE WRN ATLANTIC BEHIND THIS
FRONTAL BOUNDARY AND WILL ESTABLISH JUST N OF 30N WITH RIDGE
EXTENDING WEST TO NRN GULF. THIS WILL KEEP A LOW LVL EAST FLOW
WHICH WILL KEEP A MODERATE AMOUNT OF MOISTURE COMING INTO THE
AREA WITH A CHANCE FOR SHWRS/TSTMS EACH DAY. LOOKS LIKE THE RAINY
SEASON IS FINALLY ON THE WAY.

&&

.AVIATION...ISOLD SHWRS/TSTMS SHOULD CONTINUE TO DEVELOP ALONG
BOTH COASTS SEA BREEZES REST OF THE AFTERNOON INTO EARLY EVENING
HOURS. WL INDICATE TEMPO FOR KPBI AND KFLL AND VCNTY SHWRS FOR
KMIA/KTMB. VFR CONDITIONS WILL PREVAIL FOR KAPF.

&&

.MARINE...WINDS AND SEAS WILL REMAIN ON THE LIGHT SIDE THROUGH
MONDAY NIGHT. AS SFC HIGH MOVES EAST OVER WRN ATLC AND PRESSURE
GRADIENT TIGHTENS OVER OUR LOCAL WATERS...WINDS WILL INCREASE TO
THE 15 TO 20 KTS RANGE. A SMALL NORTHEAST SWELL WILL BEGIN TO
AFFECT OUR ATLC WATERS TUE AT WHICH TIME SEAS MAY BUILD UP TO 7 FEET.

&&

.FIRE WEATHER...NO PROBLEMS EXPECTED. WITH THE LOW LVL FLOW
BECOMING EAST AND DEWPOINTS INCREASING THROUGH THIS
PERIOD...RELATIVE HUMIDITIES SHOULD REMAIN WELL ABOVE CRITICAL VALUES.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  88  72  83  73 / 40 40 50 30
FORT LAUDERDALE  87  72  84  74 / 30 30 50 30
MIAMI            87  71  86  72 / 30 30 50 30
NAPLES           85  70  87  68 / 20 20 50 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...47/RGH
SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, May 13, 10:51 AM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1051 AM EDT SUN MAY 13 2007

FLZ063-066>075-140245-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
1044 AM EDT SUN MAY 13 2007

...SCATTERED THUNDERSTORMS THIS AFTERNOON WITH A FEW SEVERE POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON ACROSS INTERIOR SOUTH FLORIDA AND THEN MOVE TOWARDS
THE EAST COAST. THESE STORMS WILL CONTAIN FREQUENT LIGHTNING
STRIKES...GUSTY WINDS...HAIL...AND BRIEF VERY HEAVY RAINFALL.

WIND: SOME OF THE STRONGEST STORMS COULD PRODUCE WIND GUSTS TO
AROUND 45 TO 55 MPH.

HAIL: THE STRONGER STORMS COULD PRODUCE DIME SIZE HAIL WITH A
FEW STORMS AROUND LAKE OKEECHOBEE TO PALM BEACH COUNTY PRODUCING
HAIL UP TO ONE INCH.

FLOODING: BRIEF VERY HEAVY RAINFALL IN THE STRONGEST STORMS WILL
CAUSE SOME STANDING WATER ALONG ROADWAYS WHERE THE DRAINAGE IS
POOR OR IN OTHER POORLY DRAINED LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTERNOON THUNDERSTORM CHANCES WILL INCREASE FOR THE ENTIRE AREA
THIS WEEK, AS DEEPER MOISTURE RETURNS AND FAVORABLE SEA BREEZE
BOUNDARIES DEVELOP ALONG BOTH COASTS.

THE WINDS WILL BE FROM THE EAST AROUND 15 MPH EARLY NEXT WEEK
ALONG WITH LOW TIDE OCCURRING DURING THE DAY HOURS. THIS WILL LEAD
TO AN INCREASE IN RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA EARLY NEXT WEEK.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, May 13, 1:14 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
114 PM EDT SUN MAY 13 2007

FLZ068-131730-
PALM BEACH EASTERN FL-
114 PM EDT SUN MAY 13 2007

...STRONG THUNDERSTORM AFFECTING EXTREME NORTHEAST PALM BEACH
COUNTY...

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TEQUESTA...OR NEAR JUPITER...MOVING EAST AT
15 TO 20 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO
DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, May 13, 2:09 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
209 PM EDT SUN MAY 13 2007

FLZ063-066-131910-
HENDRY FL-GLADES FL-
209 PM EDT SUN MAY 13 2007

...STRONG THUNDERSTORM DEVELOPING OVER SOUTHERN GLADES...AND
NORTHERN HENDRY COUNTIES...

AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A STRONG THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR MUSE...OR NEAR LA
BELLE...MOVING EAST AT 5 TO 10 MPH. THIS STORM WILL AFFECT THE AREAS
OF MUSE...LA BELLE...ORTONA...AND MOORE HAVEN DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO
DIME SIZE...HEAVY RAINFALL..AND GUSTY WINDS OF 40 TO 50 MPH...WHICH
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
POSSIBLE WARNINGS IF THIS STORM BECOMES ANY STRONGER.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Local storm report, May 13, 2:51 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
251 PM EDT SUN MAY 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 W JUPITER             26.93N 80.12W
05/13/2007  E0.25 INCH       PALM BEACH         FL   TRAINED SPOTTER

&&

BAXTER
Special weather statement, May 13, 3:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SUN MAY 13 2007

FLZ066-067-132030-
HENDRY FL-PALM BEACH WESTERN FL-
331 PM EDT SUN MAY 13 2007

...STRONG THUNDERSTORMS DEVELOPING NEAR SOUTHERN LAKE OKEECHOBEE AREA...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 7
MILES SOUTH OF CLEWISTON TO HENDRY CORRECTIONAL INSTITUTE MOVING EAST
AT 5 TO 10 MPH. SOME LOCATIONS THAT COULD BE AFFECTED ARE DEVILS
GARDEN...CLEWISTON...SOUTH BAY...BELLE GLADE...BIG CYPRESS SEMINOLE
RESERVATION...AND HOLEY LAND WILDLIFE MANAGEMENT AREA.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS BY.

RESIDENTS NEAR THE PATH OF THESE STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER
Special weather statement, May 13, 4:21 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
421 PM EDT SUN MAY 13 2007

FLZ068-072-132045-
PALM BEACH EASTERN FL-BROWARD METROPOLITAN FL-
421 PM EDT SUN MAY 13 2007

AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BOCA RATON...MOVING SOUTH AT 10 MPH.

EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL...
AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS
THUNDERSTORM ACTIVITY STRENGTHENS.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

70/DD
Special weather statement, May 13, 4:26 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT SUN MAY 13 2007

FLZ070-071-132130-
WESTERN BROWARD FL-EASTERN COLLIER FL-
426 PM EDT SUN MAY 13 2007

...STRONG THUNDERSTORMS APPROACHING NORTHWEST BROWARD AND EAST
COLLIER COUNTIES...

AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROTENBERGER WILDLIFE
MANAGEMENT AREA TO BIG CYPRESS SEMINOLE INDIAN RESERVATION...MOVING SOUTH
AROUND 10 MPH. SOME AREAS THAT COULD BE AFFECTED ARE I-75 IN EASTERN COLLIER
AND WESTERN BROWARD COUNTY DURING THE NEXT HOUR.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING...SMALL HAIL UP TO DIME
SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORMS PASS BY.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 6:17 AM EDTDense Smoke AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more4 hr
May 13, 1:09 PM EDTMarine Weather StatementMFL66 min
May 13, 2:21 PM EDTSevere Thunderstorm WarningMFLGlades, Hendry17 min
May 13, 3:48 PM EDTSevere Thunderstorm WarningMFLHendry27 min
May 13, 4:16 PM EDTSevere Thunderstorm WarningMFLHendry29 min
May 13, 4:22 PM EDTMarine Weather StatementMFL53 min
May 13, 5:55 PM EDTMarine Weather StatementMFL65 min
May 13, 7:10 PM EDTMarine Weather StatementMFL65 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.